# SDR ASMF201702004

- Difficulty date: January 8, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N783AM
- Make and model: Boeing 787-8
- Aircraft serial: 37167
- Aircraft time: 5,330 hours, 675 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20599100
- Part serial: 3293C20599
- Condition: Failed
- Location: Rt Mlg
- Part time: 5,330 hours, 675 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK,  AN EICAS AND STATUS BRAKE MESSAGE WAS SHOWN.  PERFORMED FIM DMC-B787-A-32-40-F1-U7A-421A-A PROCEDURE, CONFIRMING THE FAILURE THE MLG BRAKE ASSY NUMBER 8 WAS REPLACED IAW DMC-B787-32-45-07-00A-720A /-520A AND THE RIGHT MAIN LANDING GEAR JUNCTION BOX WAS REPLACED IAW AMM DMC-B787-A-32-11-30-00A-520A AND AMM DMC-B787-A-32-11-30-00A-720A-A, TESTED CORRECT AND THE REPORT WAS CLOSED.
